Archive for Rational Mechanics and Analysis

, Volume 76, Issue 4, pp 339–354

Global and local behavior of bifurcating multidimensional continua of solutions for multiparameter nonlinear eigenvalue problems

  • J. C. Alexander
  • Stuart S. Antman
Article

DOI: 10.1007/BF00249970

Cite this article as:
Alexander, J.C. & Antman, S.S. Arch. Rational Mech. Anal. (1981) 76: 339. doi:10.1007/BF00249970

Copyright information

© Springer-Verlag GmbH & Co. KG 1981

Authors and Affiliations

  • J. C. Alexander
    • 1
  • Stuart S. Antman
    • 1
  1. 1.Department of Mathematics and Institute for Physical Science and TechnologyUniversity of MarylandCollege Park

Personalised recommendations